# SDR AALA202204120646

- Difficulty date: April 4, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 61,221 hours, 35,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347656600000
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT CARGO COMPARTMENT VERTICAL SHEAR PLATE AT FR 55 AND S38R. REPLACED SHEAR PLATE PER SRM 51-72-11.
